# SDR C8GA20090212

- Difficulty date: July 31, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE LOWER FORWARD CORNER OF MAIN CARGO DOOR INNER SKIN IS GOUGED AND CRACKED. REMOVED INNER SKIN , FABRICATED NEW SKIN. INSTALLED SKIN, NO OTHER  DEFECTS WERE NOTED AIRCRAFT WAS RETURNED TO SERVICE.
